MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT; ENDOVASCULR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT; ENDOVASCULR STENT GRAFT
Model Number FAF08050
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this event has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model faf08050 endovascular stent graft allegedly experienced migration of device.This information was received from one source.The malfunction involved a patient with no consequences.The age and weight were not reported for the patient involved.The reported patient was male.
 
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The sample was returned for evaluation and the investigation is inconclusive for the alleged stent migration.A definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8783171
Report Number2020394-2019-01474
Device Sequence Number1845803
Product Code PFV
UDI-Device Identifier04049519008837
UDI-Public(01)04049519008837
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFAF08050
Device Catalogue NumberFAF08050
Device Lot NumberANAW1233
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date12/04/2019
Patient Sequence Number1